# SDR CALA2023022200513

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737-900ER
- Aircraft serial: 42175
- Aircraft time: 29,752 hours, 10,640 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 141A33122
- Condition: None
- Location: Sta310/Str21r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR DOULBER INSTALLED AT STA 310 OVER STRINGER 21R. SEE BAM NON-ROUTINE 00122565 FOR INSTALLATION. PER SRM 53-0 0-01-2R-1 REPAIR 1 STEP 5 A DIP IS REQUIRED TO BE ISSUED. CYCLES AFTER REPAIR, WHICHEVER IS LATER. REPEAT INSPECTION AND PERFORM INTERNAL DVI EVERY 36,000 FLIGHT CYCLES. EXTERNAL DVI AND EXTERNAL LFEC INSPECT EVERY 4,000 FLIGHT CYCLES INSTALLED CAT B REPAIR 1 STEP 5 A,B. PERFORM INITIAL INSPECTION AT 50,000 FLT CYCLES FROM AIRPLANE DELIVERY OR 4,000 FLIGHT REVIEWED AND VERIFIED PER SRM 53-00-01-2R-1 TABLE 203 PAGE 5 OF 18. INSTALLED CAT B REPAIR 1 STEP 5 A,B. PERFORM INITIAL INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 50,000 FLT CYCLES FROM AIRPLANE DELIVERY OR 4,000 FLIGHT CYCLES AFTER REPAIR, WHICHEVER IS LATER.  REPEAT INSPECTION EXTERNAL DVI AND EXTERNAL LFEC INSPECT EVERY 4,000 FLIGHT CYCLES AND PERFORM INTERNAL DVI EVERY 36,000 FLIGHT CYCLES REVIEWED AND VERIFIED PER SRM 53-00-01-2R-1 TABLE 203 PAGE 5 OF 18. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
